# SDR ASOA20140324050

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 33,596 hours, 25,419 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98123946
- Condition: Overheated
- Location: Cockpit
- Part time: 37,033 hours, 27,812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN UNBEARABLE ODOR IN THE COCKPIT AND WERE UNABLE TO AIR IT OUT. MAINTENANCE INSPECTED THE ACFT AND R & R THE NR 2 MFD, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
